advertisement
Question
Posted by: Gordon | 2010/02/03

Head

in 1997 my sister took hair relaxer &  she put in on my head from that time my scalp was damage i get water like thing coming out of my head then it dry after that it forms a thick white scalp which gives a smelly like its comes thick &  then it starts looking like dandruff but its so Itch

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Gordon
It sounds as if you may have seborrheic dermatitis of the scalp. Wash daily with anti-dandruff shampoo ( best one is Niz shampoo but it is very expensive) and ask your doctor to prescribe Betnovate scalp application to put on.
You may need to treat this long term as it tends to flare up at times.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/03

Hallo Gordon
It sounds as if you may have seborrheic dermatitis of the scalp. Wash daily with anti-dandruff shampoo ( best one is Niz shampoo but it is very expensive) and ask your doctor to prescribe Betnovate scalp application to put on.
You may need to treat this long term as it tends to flare up at times.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement